# SDR MWEA00225

- Difficulty date: March 31, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995792926
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL F-7 HAS DAMAGED FIBERGLASS SUPPORT CHANNELS AND SUPPORT CHANNEL ATTACH RIVETS HAVE INSUFFICIENT EDGE DISTANCE.  FABRICATED AND INSTALLED FIBERGLASS SUPPORT CHANNELS.
